# SDR FDEA201504011131

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001174
- Part serial: FH1488
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON EXTERNAL AFT SECTION TE UPPER & LOWER SURFACE HAVE MULTIPLE DENTS. EVALUATED DENTS DEEPEST DENT IS 0.027 X 2.0 A/Y= 74.  DENTS ARE IN LIMITS IAW SRM 57-61-11. HFEC DENTS IAW NTM 51-10-08 PT6 FOUND 2 DENTS CRACKED, INCORPORATED 2 DENT INTO DELAMINATION REPAIR ON NON-RONTINE N00521.  FILLED REMAINING DENTS IAW SRM 57-61-11 & EA 6-5750-T0316492 REV NO PS P1 WINGS.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
